Very ample divisors on projective bundles over an elliptic curve
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 15-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a1,
author = {N. P. Gushel'},
title = {Very ample divisors on projective bundles over an elliptic curve},
journal = {Matemati\v{c}eskie zametki},
pages = {15--22},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a1/}
}
N. P. Gushel'. Very ample divisors on projective bundles over an elliptic curve. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 15-22. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a1/